# SDR USAASB95009

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: 2670064409
- Condition: Clogged
- Location: Lt Mlg
- Part time: 22,500 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT - FLT 2722 - ON APPROACH TO CLT, LEFT MAIN GEAR IN TRANSIT LIGHT REMAINED ILLUMINATED.  DURING GO-AROUND, TOWER OBSERVED LEFT MAIN GEAR EXTEND ALONG WITH FLIGHT CREW GETTING GREEN INDICATION.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RESTRICTOR CHECK VALVE TO DOWN SIDE OF UPLOCK PLUGGED.  REPLACED RESTRICTOR CHECK VALVE.  GEAR OPS CHECKED NORMAL.  (M)
